# SDR SIMA973331

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 350A53000100
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4205 - ON TAKEOFF HAD A BURNING SMELL THEN MFC 1B FAULT, DID NOT ATEMPT TO RESET.  RAI'D MFC 1 OPS CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
